# Sebring SpeedTour Sebring International Raceway, Sebring, FL February 24 – 27, 2022 Track Length – 3.74 miles

1/27/22

#### Wednesday, February 23

**Provisional Race Schedule** 

1:00-6:00pm Registration and load-in TRACK ACCESS OFF OF HAYWOOD-TAYLOR BLVD., turn left onto Carrol Shelby Drive, turn left through GATE 4, jog right onto the skid pad and pull forward to get into the appropriate lane for your rig (will be marked)

# Thursday, February 24

7:00am5:00pm	Registration & Load-in (cont.)		
7:30am Test Day D	rivers' Mtg—SVRA Admin/Tech Trailer		
7:30am	DOP/TOP student drivers' meeting -		
	(2 <sup>nd</sup> floor tower - media room B)		
7:30am—5:00pm	Technical Inspection-After 3pm,		
	priority to first 4 run groups on Friday		
9:00am	Trans Am Load In		
8:00am—5:00pm	OPTIONAL TEST DAY		
(see Test Schedule on reverse side)			
5:00pm – Track walk departs from pit out. Golf carts allowed			

## Friday, February 25

pm Registration	
pm Technical Inspec	tion
Drivers' Mtg-SVRA	Admin/Tech Trailer
Groups 5a, 7, 11	Practice
Group 10	Practice
Groups 8, 12b	Practice
Groups 6, 12a	Practice
All Stock Cars	Practice
IGT	Qualifying 1
Groups 1, 3, 4, 5b	Practice
TA/XGT/SGT/GT	Practice 30min
TA2®	Optional Testing 1 40min
	Technical Inspec Drivers' Mtg – SVRA Groups 5a, 7, 11 Group 10 Groups 8, 12b Groups 6, 12a All Stock Cars IGT Groups 1, 3, 4, 5b TA/XGT/SGT/GT

#### 12:05pm-1:05pm LUNCH BREAK – Enduro mtg base of tower

Groups 5a, 7, 11	Qualifying 1
Group 10	Qualifying 1
Groups 8, 12b	Qualifying 1
Groups 6, 12a	Qualifying 1
All Stock Cars	Qualifying 1
IGT	Qualifying 2
Groups 1, 3, 4, 5b	Qualifying 1
TA/XGT/SGT/GT	Qualifying 40min
TA2®	Optional Testing 2 40min
rack walk – departs fror	n pit out, golf carts allowed
	Group 10 Groups 8, 12b Groups 6, 12a All Stock Cars IGT Groups 1, 3, 4, 5b TA/XGT/SGT/GT TA2®

## Saturday, February 26

7:30am-3:00	pm Registration	
7:30am-9:30	am Technical Inspection	
10:00-5:00	Hagerty Cars & Caffeine Car	Show
8:00am	Groups 5a, 7, 11	Qualifying 2
8:30am	Groups 8, 12b	Qualifying 2
9:00am	Group 10	Qualifying 2
9:30am	Groups 6, 12a	Qualifying 2
10:00am	All Stock Cars	Qualifying 2
10:30am	Groups 1, 3, 4, 5b	Qualifying 2
11:00am	IGT	Feature Race 1
11:30am	TA2®	Practice 30min

## Saturday, February 26 (cont.)

	12:00pm1:00pm LUNCH BREAK			
		Car Show Touring Laps		
		Pre-race ceremoni	es – pit lane	
	1:00pm	TA/XGT/SGT/GT	Feature Race 75min	
	2:15pm	Groups 5a, 7, 11	Feature Race 1	
	2:45pm	Groups 6, 12a	Feature Race 1	
	3:00pm	Enduro Entry Deadline	e	
	3:15pm	Groups 1, 3, 4, 5b	Feature Race 1	
	3:45pm	Group 10	Feature Race 1	
	4:15pm	Groups 8, 12b	Feature Race 1	
	4:45pm	All Stock Cars	Feature Race 1	
٦	5:15pm	IGT	Feature Race 2	
	5:45pm	TA2®	Qualifying 20min	
	6:05pm	Corvette Corral Tourin	ıg	
	5:30pm-7:3	0pm 2021 Awar		
-	ene opini vie	(5:30-cash bar, 6:00-c		
	Sunday, Feb	ruary 27		
	8:00am—12			
	8:00am—121	IGT	Feature Race 3	
	9:00am	Groups 1, 3, 4, 5b	Feature Race 2	
	9:30am	Groups 1, 5, 4, 50 Group 10	Feature Race 2	
			Feature Race 2	
	10:00am	Groups 8, 12b		
	10:30am	Groups 6, 12a	Feature Race 2 Feature Race 2	
	11:00am	Groups 5a, 7, 11		
	11:30am	All Stock Cars	Feature Race 2	
	12:00pm-1:0			
r	12:00pm-12		ing—see registration	
1 I	12:30pm-1:0	00pm Pre-race cer	emonies – pit lane	
J	1:00pm	TA2®	Feature Race 75min	
	2:05pm	ALL ENDURO CARS (	ON GRID 1 Pit Stop	
	2:15pm-3:15pm	Vintage Endur	o 60 mins	
	HARD STOP AT	f 3:15 (Gro	ups 1, 3, 4, 5b, 6b, 8, 12b)	
	3:10pm A	LL ENDURO CARS O	N GRID 1 Pit Stop	
	3:20pm-4:20pm	Historic Enduro	· · · · · · · · · · · · · · · · · · ·	
	0.20pm 4.20pm		ups 5a, 6a, 7, 10, 11, 12a)	
		(010)	ups 3a, 6a, 7, 10, 11, 12a)	
	4:20pm	End of on-track activit	ies	
	4.20pm	Ling of on-track activity	100	
		RACE RUN GROUP	2S	
	1			

SVRA Groups SVRA Groups SVRA Groups Pro Trans Am	5a, 7, 11 6, 12a	SVRA Groups 8, 12b SVRA Group 10 International GT Series (IGT) All Stock Cars
Enduro Splits:	5a (BSR, FM1, S2, V 6a (AP, GT)	/S2) 5b (FM2, WSR) 6b (AS, BP,TA)

**\*THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS**